Alert archive / Massachusetts / Coastal Flood Statements in 2007
Coastal Flood Statement 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Dec 16, 2007, 4:40 AM EST for 6 counties in Massachusetts. It took effect at Dec 16, 2007, 1:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 4:40 AM EST (09:40 UTC)
- In effect from
- Dec 16, 2007, 1:00 PM EST
- Expired
- Dec 16, 2007, 7:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KBOX 160940 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 440 AM EST SUN DEC 16 2007 ...SPLASHOVER EXPECTED ALONG THE MASSACHUSETTS EAST COAST THIS AFTERNOON... .A COASTAL STORM WILL INTENSIFY AS IT MOVES UP THE EAST COAST TODAY. THIS STORM WILL BRING STRONG EAST WINDS TO SOUTHERN NEW ENGLAND. THE WINDS WILL BUILD 15 TO 20 FOOT SEAS OFFSHORE AND PUSH THE WATER TOWARD THE MASSACHUSETTS EAST COAST. MAZ007-015-016-019-022-024-161745- /O.NEW.KBOX.CF.S.0004.071216T1800Z-071217T0000Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- EASTERN PLYMOUTH MA-BARNSTABLE MA-NANTUCKET MA- 440 AM EST SUN DEC 16 2007 THE HIGH TIDE WILL GENERALLY OCCUR THIS AFTERNOON BETWEEN 3 AND 5 PM. THE STORM SURGE IS EXPECTED TO BE NEAR TWO FEET. WHILE THIS REMAINS BELOW FLOOD STAGE...THE COMBINATION OF TIDE...SURGE AND WAVE ACTION WILL CAUSE SPLASHOVER TO OCCUR. WINDS WILL SHIFT TO THE WEST TONIGHT AND DIMINISH...AT WHICH TIME THE WAVE ACTION WILL SUBSIDE. IF YOU LIVE NEAR AN AREA AT RISK FOR SPLASHOVER...BE ALERT FOR STONES AND OTHER DEBRIS THAT MAY BE THROWN BY THE CRASHING SURF. ALSO BE ALERT FOR POOLING OF WATER THAT MAY SPLASH ONTO ROADS AND PARKING AREAS. HERE ARE THE TIMES OF AFTERNOON HIGH TIDE. PLUM ISLAND SOUND 337 PM GLOUCESTER 343 PM MARBLEHEAD 345 PM BOSTON HARBOR 344 PM SCITUATE 341 PM PLYMOUTH 351 PM RACE POINT 344 PM CHATHAM 417 PM NANTUCKET 449 PM $$ WTB
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Dec 16, 4:02 AM EST, 38 minutes earlier.
Area forecast discussion, Dec 16, 4:02 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
402 AM EST SUN DEC 16 2007
.SYNOPSIS...
A DEVELOPING COASTAL STORM WILL BRING SNOW SLEET AND RAIN TO SOUTHERN
NEW ENGLAND TODAY...AS WELL AS STRONG WINDS. THE STORM WILL MOVE OFF
THROUGH THE MARITIMES MONDAY AND HIGH PRESSURE WILL THEN BRING DRY
WEATHER FOR TUESDAY. A CLIPPER LOW WILL BRING A CHANCE OF A BRIEF
PERIOD OF LIGHT SNOW SHOWERS WEDNESDAY. THE NEXT POTENTIAL STORM
WILL COME ON FRIDAY AS LOW PRESSURE MOVES UP THE OHIO VALLEY AND
POSSIBLY DEVELOPS INTO A COASTAL STORM.
&&
.NEAR TERM /UNTIL NOON TODAY/...
COASTAL LOW PRESSURE DEVELOPED AS EXPECTED AND PRECIPITATION MOVED UP
THE COAST...REACHING NEW YORK CITY AND EXTREME SOUTHWEST CONNECTICUT
BY 2 AM. PTYPE OVER LONG ISLAND HAS BEEN RAIN AND SLEET...WITH SNOW
REPORTED IN THE HUDSON VALLEY. THE COLD AIR IS DEEPER OVER NEW
ENGLAND THAN NEW YORK CITY..SO INITIAL PTYPE SHOULD BE SNOW. STRONG
WINDS AT 700 MB WILL BRING A LAYER OF ABOVE FREEZING AIR...REACHING
SOUTHERN ZONES FIRST AND WORKING NORTH DURING THE MORNING. SO SNOW
AND SLEET WILL ONLY HAVE TIME FOR A QUICK INCH OR TWO IN THE
SOUTH...BUT A LONGER RESIDENCE TIME FROM THE MASS PIKE NORTH WILL
ALLOW FOR SEVERAL INCHES ACCUMULATION WITH THE LONGEST RESIDENCE TIME
AND ACCUMULATIONS EXPECTED IN SOUTHERN NEW HAMPSHIRE.
&&
.SHORT TERM /NOON TODAY THROUGH 6 AM MONDAY/...
THE 00Z NAM CONTINUES TO TRACK THE SURFACE LOW INTO WESTERN
MASS...OVER THE TOP OF THE LOW LEVEL COLD AIR. WHILE STRANGER THINGS
HAVE HAPPENED...THIS SEEMS UNLIKELY. THE 00Z GFS AND 00Z ECMWF TRACK
THE COASTAL LOW TO JUST EAST OF CAPE ANN BY THIS EVENING. THIS IS
MORE REASONABLE...AND IS THE SCENARIO WE FOLLOWED. SUCH PLACEMENT
WILL BE UNLIKELY TO SCOUR OUT THE COLD AIR IN THE INTERIOR...SO WHILE
THE CHANGEOVER IN OUR EASTERN ZONES WILL LIKELY BE FROM SLEET TO
RAIN...IN THE NORTHWEST IT SHOULD BE MORE LIKE SLEET TO FREEZING
RAIN. WITH THIS IN MIND...WE HAVE EXPANDED THE WINTER STORM WARNING
INTO HAMPDEN AND SOUTHERN WORCESTER COUNTY MASS. WE PONDERED DOING
THIS FOR HARTFORD AS WELL...BUT TEMPERATURES LOOK TO CLIMB HIGH
ENOUGH TO END THE FREEZING RAIN.
A VERY STRONG PRESSURE GRADIENT IN ADVANCE OF THE COASTAL LOW WILL
CREATE STRONG EAST AND NORTHEAST WINDS FOR THE AFTERNOON. HIGH WIND
WARNINGS HAVE BEEN CONTINUED FOR THE CAPE AND ISLANDS...AND A WIND
ADVISORY CONTINUES FOR THE REST OF EASTERN MASS AND RI.
THE COASTAL LOW WILL CONTINUE TO STRENGTHEN AS IT MOVES OFF TONIGHT.
WITH THE LOW TO OUR NORTHEAST...WINDS WILL SHIFT TO WEST AND CREATE
STRONG COLD ADVECTION.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY...
THE VERY DEEP SURFACE LOW WILL BE LIFTING NORTHEAST INTO THE
CANADIAN MARITIMES. VERY COLD AIR WILL BE DRAGGED DOWN BEHIND THIS
SYSTEM ON STRONG NORTHWEST WINDS. THIS AIRMASS WILL BE MOVING OVER
OVER A DEEP SNOW PACK AND WITH SUPPORT FROM THE GFS/NAM 2 METER
TEMPERATURE FORECASTS HAVE GONE BELOW MOS. DESPITE PARTLY TO MOSTLY
SUNNY SKIES...HIGHS SHOULD MAINLY BE IN THE 20S...AND A FEW
LOCATIONS IN THE INTERIOR HIGH TERRAIN MAY NOT EVEN REACH 20. IN
ADDITION...BUFKIT SHOWS NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
40 MPH SO IT WILL FEEL EVEN COLDER.
MONDAY NIGHT...
MAINLY CLEAR SKIES COMBINED WITH SNOW COVER WILL ALLOW LOW
TEMPERATURES TO TUMBLE WHERE THE WINDS ARE ABLE TO DECOUPLE IN SOME
OF THE VALLEY LOCATIONS. LOWERED GUIDANCE NUMBERS...PARTICULARLY IN
NORTHWEST MA AND SOUTHWEST NH WHERE A DEEP SNOW COVER WILL LIKELY
REMAIN IN TACT. LOW TEMPERATURES SHOULD MAINLY BE IN THE SINGLE
DIGITS...TO LOWER TEENS ACROSS MOST OF THE REGION.
HOWEVER...PORTIONS OF NORTHWEST MA AND SOUTHWEST NH SHOULD SEE LOWS
FROM 0 TO 5 BELOW ZERO.
TUESDAY...
SUNNY SKIES EXPECTED BUT IT STILL WILL BE VERY COLD. WILL SIDE WITH
THE COOLER MET GUIDANCE GIVEN SNOW COVER AND THE VERY COLD START.
HIGHS MAINLY IN THE MID TO UPPER 20S ACROSS THE INTERIOR...AND
AROUND 30 TO THE LOWER 30S ON THE COASTAL PLAIN. LOWS TUESDAY NIGHT
WILL MAINLY BE IN THE SINGLE DIGITS ACROSS THE INTERIOR...TO THE MID TO
UPPER TEENS IN THE URBAN CENTERS OF THE COASTAL PLAIN. ACROSS FAR
NORTHWEST MA AND SOUTHWEST NH...THERE COULD BE A FEW LOCATIONS THAT
DIP BELOW ZERO WITH LIGHT WINDS AND DEEP SNOW PACK.
WEDNESDAY...
VERY WEAK LOW PRESSURE APPROACHING FROM THE WEST WILL ALLOW FOR SOME
MID LEVEL WARM ADVECTION. THIS WILL RESULT IN A CONSIDERABLE AMOUNT
OF CLOUDINESS. WILL ALSO INCLUDE A LOW CHANCE POPS FOR A PERIOD OF
SNOW SHOWERS IN THE WEAK WARM ADVECTION PATTERN. ANY PRECIPITATION
THAT FALL THOUGH SHOULD BE RATHER LIGHT AND IT ACTUALLY MIGHT BE IN
THE FORM OF LIGHT RAIN SHOWERS ALONG THE SOUTH COAST/CAPE/ISLANDS AS
SOUTHERLY SURFACE WINDS WARM THE BOUNDARY LAYER. HIGH TEMPERATURES
SHOULD MAY BE STUCK IN THE UPPER 20S TO MID 30S ACROSS MUCH OF THE
REGION WITH POOR MIXING AND CLOUD COVER. HOWEVER...THE SOUTH
COAST/CAPE AND ISLANDS MAY SEE TEMPERATURES EXCEED 40 WITH SOUTH
WINDS BLOWING OFF THE OCEAN.
THURSDAY...
PARTLY TO MOSTLY SUNNY SKIES EXPECTED ACROSS THE REGION OUT AHEAD OF
OUR NEXT POTENTIAL STORM. FOLLOWED LATEST MEX GUIDANCE AS HIGHS
SHOULD MAINLY BE IN THE 30S TO LOWER 40S.
FRIDAY...
ITS A LONG WAY OFF SO CONFIDENCE IS LOW. HOWEVER...THE
CANADIAN/GFS/GFS ENSEMBLES SHOW THE POTENTIAL FOR SOME SORT OF
COASTAL DEVELOPMENT FRIDAY AND FRIDAY NIGHT AND BRING PRECIPITATION
INTO THE REGION. MEANWHILE...THE LATEST ECMWF HAS THE STORM SYSTEM
PASSING FURTHER SOUTHEAST JUST GIVING THE SOUTHEAST PORTION OF OUR
REGION A GLANCING BLOW. TOO EARLY TO SAY MUCH MORE...BUT WILL
INCLUDE CHANCE POPS FOR SNOW ACROSS THE INTERIOR AND RAIN/SNOW
ACROSS THE COASTAL PLAIN.
SATURDAY...
THIS IS A LONG WAY OFF AND OF COURSE SUBJECT TO CHANGE...BUT ANY PRECIPITATION
WE GET LOOKS TO HAVE EXITED THE REGION BY EARLY SATURDAY MORNING. 850
MB TEMPERATURES ARE NOT THAT COLD...BUT THERE IS A HIGH OVER EASTERN
CANADA ON BOTH THE GFS/ECMWF SO WILL KEEP HIGHS IN THE 30S WHICH IS
SUPPORTED BY THE LATEST MEX DATA.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
MVFR CIGS AND VSBYS WILL LOWER TO IFR/LIFR IN SNOW AND SLEET BY 12Z
AND REMAIN THERE THROUGH 22Z AS THE PRECIP CHANGES TO RAIN OR
FREEZING RAIN. CONDITIONS WILL IMPROVE 22Z-01Z WITH A WIND SHIFT. VFR
CONDITIONS EXPECTED OVERNIGHT AND MONDAY.
AIRPORT WEATHER WARNINGS WILL BE ISSUED FOR PVD AND BOS FOR SNOW AND
SLEET...AND MAY NEED TO BE REISSUED LATER IN THE MORNING FOR THE
STRONG WINDS.
STRONG WINDS ARE ASSOCIATED WITH THIS COASTAL STORM. AN EASTERLY 50-60
KNOT JET WILL SLIP OVER THE SURFACE LAYER...CREATING A PERIOD OF LOW
LEVEL WIND SHEAR MIDDAY AND THIS AFTERNOON. AFTER THE WIND
SHIFT...STRONG WEST WINDS AND GUSTS WILL CONTINUE THROUGH THE FIRST
HALF OF THE NIGHT.
OUTLOOK...MONDAY THROUGH THURSDAY...
MAINLY VFR CONDITIONS EXPECTED OVER THIS TIME. HOWEVER...WEAK WARM
ADVECTION MAY RESULT IN A PERIOD OF IFR/MVFR CONDITIONS WEDNESDAY
AND WEDNESDAY EVENING. THE ONLY OTHER CONCERN IS THAT WE ARE
EXPECTING NORTHWEST WIND GUSTS OF 35 KNOTS ON MONDAY IN THE STRONG
COLD ADVECTION PATTERN.
&&
.MARINE...
IN THE SHORT TERM CONDITIONS ON THE WATERS WILL BE DANGEROUS. AS OF 3
AM GALE FORCE WINDS WERE APPROACHING THE SOUTHERN WATERS...THIS WILL
SPREAD ACROSS ALL THE WATERS TODAY WITH STORM FORCE WINDS EXPECTED ON
MOST WATERS THIS AFTERNOON. AS THE STORM CENTER MOVES PAST THE WATERS
THIS EVENING...WINDS WILL SHIFT FROM EAST TO WEST AND CONTINUE TO
BLAST AT STRONG GALE FORCE OR STORM FORCE. THIS WILL DRAW COLD AIR
ACROSS THE WATERS DURING THE NIGHT. EXPECT OCEAN EFFECT CLOUDS TO
DEVELOP EAST OF MASSACHUSETTS IN THIS COLD FLOW.
IN THE LONGER TERM...MONDAY THROUGH THURSDAY...
INTENSE LOW PRESSURE LIFTING INTO THE CANADIAN MARITIMES WILL
PRODUCE GALE FORCE NORTHWEST WIND GUSTS TO ALL OUR WATERS ON
MONDAY. IN ADDITION...THESE STRONG WINDS WILL CONTINUE TO PRODUCE
10 TO 15 FOOT SEAS ACROSS POTIONS OF OUR OUTER-WATERS. WINDS SHOULD
DIMINISH OVER THE WATERS A BIT MONDAY NIGHT AND TUESDAY...BUT WE
STILL EXPECT THEM TO BLOW AT SCA LEVELS AS MIXING WILL BE EXCELLENT
IN THE COLD AIR ADVECTION PATTERN.
WINDS SHOULD DROP BELOW SCA THRESHOLDS TUESDAY NIGHT AND FOR THE
FIRST PART OF WEDNESDAY. MAY SEE ANOTHER ROUND OF SCA WINDS
WEDNESDAY NIGHT IN ASSOCIATION WITH THE NEXT COLD FRONT.
&&
.TIDES/COASTAL FLOODING...
NO WATCH WILL BE ISSUED AT THIS TIME...BUT WE WILL ISSUE A COASTAL
FLOOD STATEMENT. SURGE FORECASTS FOR BOSTON AND THE MASSACHUSETTS
EAST COAST APPROACH 2 FEET AT HIGH TIDE LATE TODAY...AND SEAS AT THAT
TIME NORTH OF PROVINCETOWN ARE FORECAST AT 15 TO 20 FEET. THIS HAS
OUR ATTENTION...BUT REMAINS 1.5 TO 2 FEET BELOW FLOOD. ALL THE
SAME...SUCH ROUGH CONDITIONS WILL LIKELY PRODUCE SPLASHOVER AND
POSSIBLE MINOR COASTAL FLOODING. WE WILL HIGHLIGHT THE RISK IN A
STATEMENT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
CTZ002>004.
MA...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
MAZ002>006-008>012-026.
HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS
EVENING FOR MAZ022>024.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
MAZ017>021.
WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
FOR MAZ007-013>021.
WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
MAZ007-013>016.
NH...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR NHZ011-
012-015.
RI...HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS
EVENING FOR RIZ008.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
RIZ002>007.
WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
FOR RIZ001>007.
WINTER WEATHER ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
RIZ001.
MARINE...STORM WARNING FROM 9 AM THIS MORNING TO 6 AM EST MONDAY FOR
ANZ232-254-255.
STORM WARNING FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING
FOR ANZ231-233>235-237-250.
GALE WARNING FROM 9 AM THIS MORNING TO 3 AM EST MONDAY FOR
ANZ230-236.
&&
SYNOPSIS...WTB
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...FRANK
AVIATION...WTB/FRANK
MARINE...WTB/FRANK
TIDES/COASTAL FLOODING...WTBHazardous weather outlook, Dec 16, 3:50 AM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 350 AM EST SUN DEC 16 2007 NHZ011-012-015-170900- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 350 AM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ002>006-008-010-026-170900- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA- 350 AM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-RIZ008-170900- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 350 AM EST SUN DEC 16 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE TODAY THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW. A MORE LIKELY SCENARIO IS THE POTENTIAL FOR SOME MINOR COASTAL FLOODING AND SPLASH OVER ON THE OCEAN EXPOSED EAST FACING SHORES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF RAIN OR SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ017>021-RIZ002>007-170900- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 350 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. PRECIPITATION WILL CHANGE TO OCCASIONALLY HEAVY RAIN FROM FORENOON THROUGH MID AFTERNOON. THIS MAY RESULT IN SOME POOR DRAINAGE STREET FLOODING DURING THE AFTERNOON AS MANY STORM DRAINS WILL LIKELY STILL BE CLOGGED WITH SNOW. AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS LOW. A MORE LIKELY SCENARIO IS THE POTENTIAL FOR SOME MINOR COASTAL FLOODING AND SPLASH OVER ALONG COASTAL PLYMOUTH COUNTY MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF RAIN OR SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ007-013>016-170900- EASTERN ESSEX MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA- 350 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND NORTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. PRECIPITATION WILL COMPLETELY CHANGE TO HEAVY RAIN BY AROUND NOON AND CONTINUE INTO MID AFTERNOON. THIS MAY RESULT IN SOME POOR DRAINAGE STREET FLOODING DURING THE AFTERNOON AS MANY STORM DRAINS WILL LIKELY STILL BE CLOGGED WITH SNOW. AS FOR COASTAL FLOODING...WITH LOW ASTRONOMICAL HIGH TIDE ON SUNDAY THE PROBABILITY OF MODERATE COASTAL FLOODING REMAINS. THERE WILL BE MINOR COASTAL FLOODING AT THE TIME OF THE SUNDAY AFTERNOON HIGH TIDE IN NORTHEAST COASTAL MASSACHUSETTS FROM NANTASKET TO WINTHROP...REVERE AND PLUM ISLAND. A LULL IN THE WIND AND PRECIPITATION IS EXPECTED SOMETIME LATE THIS AFTERNOON AND EVENING BEFORE SHARPLY FALLING TEMPERATURES ARRIVE LATE SUNDAY NIGHT TO ICE UP REMAINING SLUSH AND MOISTURE..INCLUDING CAR DOOR LOCKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF RAIN OR SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RIZ001-170900- NORTHWEST PROVIDENCE RI- 350 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. NORTHERN RHODE ISLAND WILL SEE THE PRECIPITATION CHANGE TO PLAIN RAIN BY NOON. THERE MAY BE ENOUGH RAINFALL COMBINING WITH LIMITED SNOW MELT AND CLOGGED STORM DRAINS TO CAUSE A FEW AREAS OF SHORT DURATION POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF RAIN OR SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ009-011-012-170900- WESTERN HAMPDEN MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- 350 AM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-170900- HARTFORD CT-TOLLAND CT-WINDHAM CT- 350 AM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PRECIPITATION WILL CHANGE TO PLAIN RAIN SOMETIME THIS AFTERNOON. THERE MAY BE ENOUGH RAIN IN NORTHERN CONNECTICUT...COMBINING WITH LIMITED SNOW MELT AND CLOGGED STORM DRAINS TO CAUSE A FEW AREAS OF SHORT DURATION POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL BRING THE CHANCE OF SNOW TO THE REGION NEXT FRIDAY INTO FRIDAY NIGHT...BUT CONFIDENCE THIS FAR OUT IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ232-254-255-170900- NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 350 AM EST SUN DEC 16 2007 ...STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST GALE FORCE WIND GUSTS ARE EXPECTED THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231-233>235-237-250-170900- CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 350 AM EST SUN DEC 16 2007 ...STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST GALE FORCE WIND GUSTS ARE EXPECTED THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-170900- BOSTON HARBOR-NARRAGANSETT BAY- 350 AM EST SUN DEC 16 2007 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST GALE FORCE WIND GUSTS ARE EXPECTED THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 12:25 PM EST | Wind Advisory | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 3 more | 21 hr |
| Dec 16, 5:57 PM EST | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth | 3 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.